# SDR F3LA2023060900074

- Difficulty date: June 8, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N611FR
- Make and model: Airbus A320*
- Aircraft serial: 11204
- Aircraft time: 641 hours, 281 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI AIRPLANE PRODUCED OIL BURNING SMELL AND AFTER SHUTDOWN.  PERFORMED IDLE RUNS ON ENGINE #1  AND ENGINE #2 , PERFORMED APU RUN, AND NO FUMES OR SMELLS NOTED AT THIS TIME. CHECKED THE OIL LEVEL ON APU PER SIGHT GLASS, NO OVER SERVICE NOTED.  PERFORMED GVI ON APU COMPARTMENT, NO OIL LEAKS NOTED. TSM 71-00-00-810-847-A AIRCRAFT OK FOR SERVICE.
